# SDR ASOA201001118

- Difficulty date: August 13, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 16,324 hours, 14,816 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR ANGLE AT FS 280 IS CORRODED AND REQUIRES REPLACEMENT. REMOVED AND REPLACED FWD FLOOR ANGLE AT STA 280 IAW SRM 51-42-06 AND 51-42-21.
